MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System
Model Number 9500-161
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
Dexcom G7 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
pmt 818
persiaran cassia selatan 3
bandar cassia 14110
MY   14110
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50576309
Report Number3004753838-2026-242765
Device Sequence Number10195914
Product Code QBJ
UDI-Device Identifier00386270004109
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9500-161
Device Catalogue NumberSTP-AT-012
Device Lot Number1825288004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale
Patient Weight165 LB